BROWSE

Related Scientist

Researcher

Calin Iuliu Lazaroiu
기하학 수리물리 연구단
more info

Cosmological flows on hyperbolic surfaces

Cited 0 time in webofscience Cited 0 time in scopus
33 Viewed 6 Downloaded
Title
Cosmological flows on hyperbolic surfaces
Author(s)
Lazaroiu, Calin Babalic; Mirela Elena
Publication Date
2019
Journal
Facta Universitatis - series : physics, chemistry and technology, v.17, no.1, pp.1 - 9
Publisher
University of nis
Abstract
We outline the geometric formulation of cosmological flows for FLRW models with the scalar matter as well as certain aspects which arise in their study with methods originating from the geometric theory of dynamical systems. We briefly summarize certain results of numerical analysis which we carried out when the scalar manifold of the model is a hyperbolic surface of the finite or infinite area.
URI
https://pr.ibs.re.kr/handle/8788114/6947
ISSN
0354-4656
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
COSMOLOGICAL FLOWS ON HYPERBOLIC SURFACES.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse